I lost a pack in the first week so I just started a different pack in hopes that my period wouldn't completely change its time of the month. Some how, the lost pack and the new pack got mixed up so I ended up taking six weeks of active pills instead of three. I took three weeks too many and I have recently stopped using aviane completely, but I haven't had my period after quiting. How should this affect me?
I agree with Marvell, however your gynecologist is going to be able to assist you with this matter I'm sure in the safest way possible if you are in no position in wanting or having a child at this time... Any time there is a considerable time change or change of birth control pills you always take a slight chance... I would re-vfy with my physician... blaze22
- Aviane Information for Consumers
- Aviane Information for Healthcare Professionals (includes dosage details)
- Side Effects of Aviane (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 18 Jun 2010 • 2 answers
Posted 11 Dec 2012 • 2 answers
Posted 11 Apr 2014 • 1 answer
Posted 30 Dec 2014 • 1 answer
Posted 26 Mar 2015 • 1 answer